# SDR MWEA98930

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911538506N
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR FOR CRACK GROWTH AS PER SB 53-100 ON FRAME STA 604 RIGHT MAIN LANDING GEAR WHEEL WELL.  MTC REMOVED AND REPLACED FRAME.
